# SDR MWEA95173

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE RUDDER SKIN WAS FOUND CRACKED APPROX 1 INCH ON RIGHT SIDE 4TH RIB FROM TOP.  REPAIRED RUDDER SKIN IAW SRM 55-03 FIG 11.  RECALCULATED BALANCE, AND RETURNED AIRCRAFT TO SERVICE.
